# SDR REXA201200173

- Difficulty date: January 30, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 18,810 hours, 16,107 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR LEFT PACK HI PRESSURE CAUTION QRH COMPLETED, UNABLE TO TRANSFER PACK FROM APU BLEEDS TO LEFT 10TH BLEEDS.  REMOVED AND REPLACED LT PRSOV IAW AMM 21-51-43.  OPS CHECKS GOOD.  LT PACK ON ENG BLEEDS, OPS CHECKS GOOD.  OK FOR SVC.
